# SDR DL757952911

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, SET UP TO PERFORM TIME LIMITED REPAIR TO THE NACELLE/STRUT SKIN PER ERA 259151-14 CODE 6-54-31.  REMOVED FASTENERS AND DYE CHECKED PER PS 900-6-3 NR 1.  HFET REMOVAL OF CRACK OK.  DRILLED UP AND INSTALLED DOUBLER AND TRIPLER PER ERA 259151-14.
